# SDR SWAA2020092417692

- Difficulty date: September 23, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 62,744 hours, 36,904 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE CONTAINER FWD GIRT BAR HOLDER LOOSE.  REMOVED AND REPLACED BOTH RIVETS ON HOLDER, IAW SRM 51-40-02.
